# SDR 99ZZZM780

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N65YV
- Make and model: Beech 1900D
- Aircraft serial: UE65
- Engine: Pwa PT6A67D
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Gauge
- Part number: 1303800101
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5977 - PIT-ART - AFTER DEPARTURE FROM PIT, THE CAPTAIN REPORTED THAT THE NR 2 ENGINE TORQUE AND FUEL FLOW WERE FLUCTUATING IN FLIGHT.  THE AIRCRAFT DIVERTED TO DUJ WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE TORQUE GAUGE AND THE FUEL FLOW GAUGE.  THE PROPS WERE THEN BALANCED, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
